I believe that the restylane given to me 3 weeks ago was injected into my blood vessels? (photo)

immediately after injection my forehead became bruised and spread to my top of forehead where it was not injected. Is there anything I can do at this time?see photo.

Doctor Answers (5)

Bruising from Restylane

+1
I am concerned that you have bruising in a place that you were not injected.  I would immediately return to your treating physician for evaluation and possible hyaluronidase injections to have the Restylane reversed.  For the best cosmetic results please consult a board certified physician with experience in Restylane and facial anatomy and injections.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Restylane Causing Vascular Compromise

+1

It appears that the vasculature feeding the mid-forhead was compromised, most likely from an injection which impinged on a branch of the supratrochlear artery or the artery itself. This deserves immediate medical attention including hyaluronidase to dissolve the Restylane and hyperbaric oxygen to increase perfusion, in hopes of saving tissue. Otherwise, this will lead to necrosis of of the affected area requiring fairly extensive surgery.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
5.0 out of 5 stars 8 reviews

Restylane complication

+1

I have been a plastic surgeon for over 30 years and have employed fillers for a long time and have never seen anything like this. My first question is whether you were injected by a board certified dermatologist or plastic surgeon. My second one is why you have posted this on Real Self rather than seeking treatment immediately as you indicate that this problem is three weeks old. I recommend that you see a board certified specialist for evaluation at the earliest opportunity.

Robert L. Kraft, MD
New York Plastic Surgeon
5.0 out of 5 stars 12 reviews

You might also like...

Restylane injections

+1

You should call your doctor right away and have the filler dissolved. If you are unable to reach your provider, you should go to the emergency room, preferably at a teaching hospital which will have access to specialists.

Mitesh Kapadia, MD, PhD
Boston Oculoplastic Surgeon
5.0 out of 5 stars 86 reviews

I believe that the restylane given to me 3 weeks ago was injected into my blood vessels?

+1

Please seek your provider immediately, this could be very dangerous and will require hyaluronidase to dissolve the product.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 218 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.